I have been on the Nuvaring for about 3 months now.. I took one out the 3rd week & inserted a new one after my period.. My bf & I always have unprotected sex because I was on the ring but last week I began to feel nauseous and extremely drowsy! I have also bled during intercourse and I have now been expecting my period but I haven't got it.. I took 2 pg tests both negative.. & this morning I was bleeding when I wiped.. The blood was dark brown & thick.. & also had a mucusy substance.. I have pain in my lower stomach.. Could I be pregnant still? I only bleed when I am sitting & I tried inserting a tampon but it was extremely painful & so Im wearing a pad but like I said the blood isn't flowing like a period.. Any advice?
I had the exact same thing on nuvaring. I went to the doctor and he ignored it and said we'll see in time if yo are pregnant. Well after 4 months of no period, just spotting, Im not pregnant. The spotting turned in to a period recently.
Four months is a long time to have to wait.. I'm in major pain down there.. But not like bloading or cramping just the pain persists in my lower stomach & also down there.. Did you experience any of this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.